Strongly $[V_{2}, \lambda_{2}, M, p]-$ summable double sequence spaces defined by orlicz function

Document Type : Research Paper


University, Science and Art Faculty, Department of Mathematics, 02040, Adiyaman, Turkey


In this paper, we introduce strongly $[ V_{2},\lambda_{2},M,p]-$summable double sequence spaces via Orlicz function and examine some properties of the resulting these spaces. Also, we give natural relationship between these spaces and $S_{\lambda_{2}}-$statistical convergence.


Volume 2, Issue 2 - Serial Number 2
December 2011
Pages 103-108
  • Receive Date: 06 September 2010
  • Revise Date: 08 June 2011
  • Accept Date: 12 June 2011